# SDR DALA2025121209079

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED FLOOR STRUCTURE AREA FROM FR68 TO FR69 AND STR23LH AT AFT GALLEY AREA.   REPLACED WED LOCATED FLOOR STRUCTURE AREA FROM FR68 TO FR69 AND STR23LH AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (1347126).
